# SDR U2RA201702260001

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 91,270 hours, 13,549 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO FIRE INDICATION DURING LANDING DECELERATION,  EICAS MESSAGE AND FIRE BELL,   SITUATION RESET ITSELF AND STOPPED AFTER RUNWAY EXIT.  CHECKED FORWARD CARGO FOR SIGNS OF FIRE OR SMOKE, NONE FOUND. PERFORMED FIRE AND SMOKE DETECTION GROUND TEST IAW  AMM 26-16-00. NO DEFECTS NOTED.
